# SDR IXXA201208280017

- Difficulty date: August 31, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 93,499 hours, 23,444 cycles
- Engine: Ge CFM562C
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION OF THE RT WING L/E UPPER SKIN CORROSION WAS FOUND AT XFS 791.500.   REMOVED CORROSION IAW SRM 51-1-8. FOUND OUT OF LIMITS IAW SRM 57-2-0. CUT OUT AFFECTED AREA IAW SRM 57-2-1, FIG 38, TR 57-85. PERFORMED NDT INSPECTION IAW NDT SPM PART 06-10-01-001.  NO DISCREPANCY FOUND.  FABRICATED EXTERNAL DOUBLER AND FILLER IAW SRM 57-2-1, FIG 38 TR 57-85, 57-3-2 FIG 7 ITEM "F". CLEANED, TREATED AND PRIMED AREA AND REPAIRING PARTS IAW SRM 51-1-8B. INSTALLED REPAIR PARTS IAW SRM 57-2-1 FIG 8, SRM 51-1-21, SRM 51-1-20D AND SRM 51-3-1.
